# SDR P5CA2021081900319

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT PACK DOES NOT OPERATE AND DOES NOT SHOW "INOP" LIGHT( TRANSFERED TO DMI 152143 PER DDG 21-51-01-01 CAT C 26AUG21.  /  21AUG: CVG MX, LP 1469068, ITEM M5: PERFORMED BITE TEST OF PACK TEMPERATURE CONTROLLER. NO FAULTS NOTED IAW AMM 21-51-00. THIS CLOSES DMI # 152143. MCC NOTIFIED. PLACARD REMOVED. T: 0753Z, I: DT. )
